Hamiltonian 2-forms in Kahler geometry, II Global Classification

Apostolov, V., Calderbank, D.M.J., Gauduchon, P. and Tønnesen-Friedman, C.W. (2004) Hamiltonian 2-forms in Kahler geometry, II Global Classification. Journal of Differential Geometry, 68 (1). pp. 277-345. ISSN 0022-040X

Abstract

Metadata

Authors/Creators:
  • Apostolov, V.
  • Calderbank, D.M.J.
  • Gauduchon, P.
  • Tønnesen-Friedman, C.W.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 04 Aug 2009 12:41
Last Modified: 04 Aug 2009 12:41
Published Version: http://www.intlpress.com/jdg/2004/v68.htm
Status: Published
Publisher: International Press

Share / Export